RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2005, Volume 82, Issue 3, Pages 115–118 (Mi jetpl1516)  

This article is cited in 1 scientific paper (total in 1 paper)

FIELDS, PARTICLES, AND NUCLEI

Determinant formulas for matrix model free energy

D. V. Vasilievab

a A. I. Alikhanov Institute for Theoretical and Experimental Physics
b Moscow Institute of Physics and Technology

Abstract: The paper contains a new non-perturbative representation for subleading contribution to the free energy of multicut solution for hermitian matrix model. This representation is a generalisation of the formula, proposed by Klemm, Marino and Theisen for two cut solution, which was obtained by comparing the cubic matrix model with the topological B-model on the local Calabi-Yau geometry $\widehat{II}$ and was checked perturbatively. In this paper we give a direct proof of their formula and generalise it to the general multicut solution.

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2005, 82:3, 101–104

Bibliographic databases:

Document Type: Article
PACS: 11.15.Pg, 11.15.Tk
Received: 17.06.2005
Language: English

Citation: D. V. Vasiliev, “Determinant formulas for matrix model free energy”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:3 (2005), 115–118; JETP Letters, 82:3 (2005), 101–104

Citation in format AMSBIB
\Bibitem{Vas05}
\by D.~V.~Vasiliev
\paper Determinant formulas for matrix model free energy
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2005
\vol 82
\issue 3
\pages 115--118
\mathnet{http://mi.mathnet.ru/jetpl1516}
\transl
\jour JETP Letters
\yr 2005
\vol 82
\issue 3
\pages 101--104
\crossref{https://doi.org/10.1134/1.2086123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232283400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-26044464243}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl1516
  • http://mi.mathnet.ru/eng/jetpl/v82/i3/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, A. V. Marshakov, A. D. Mironov, D. Vasiliev, “Complex Geometry of Matrix Models”, Proc. Steklov Inst. Math., 251 (2005), 254–292  mathnet  mathscinet  zmath
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:111
    Full text:24
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019